PIP question

dohcsvt

Well-known member
I had been using Odin 250 test-e. I have started my last vial, which is Beligas 300 test-e ( due to availability). Anyway, I have had pretty severe pain in my thighs where I inject. I never had anything like this with the Odin. Could it be due to the different oils the manufacturers use? As a side note, I started 30mg a day of Anavar for the last 4 weeks of my cycle the same day I started the Beligas test-e, could that have something to do with it? BTW, when I say pain, I mean it literally makes me limp, unless I consciously make myself not limp. Also, I have no fever and no redness or inflammation at injection site. But I have performed 1 injection in each leg so far and they both have had this issue.
 

HGH.to

Well-known member
Could it be due to the different oils the manufacturers use?
in most cases (assuming you used same injection technique) - yes.
As a side note, I started 30mg a day of Anavar for the last 4 weeks of my cycle the same day I started the Beligas test-e, could that have something to do with it?
highly unlikely
I have clients suggesting they have pains from Odin, others from Beligas.
it's almost always the different carrier oils that your body can't handle from a specific brand
 

Aussie

Member
About a year ago a lot of ugl testosterone was giving bad pip. The raw powder was bunk. The oils the used to be clear had a slight yellow appearance.
Be careful as some people ended in hospital
 

dohcsvt

Well-known member
Thanks for the feedback. Today was a scheduled injection day, so I went ahead and injected into my glute. This is the first time I have used any injection site besides the thigh, we’ll see how this plays out. If my ass starts hurting like my thigh, I am done for this cycle. It makes an enjoyable soul lifting experience miserable!
 

dohcsvt

Well-known member
So, my ass hurts A LOT too. And now, 6 days after my pinning in my right quad, I have developed a pimple like bump on the surface, but it is definitely not a zit… I am just going to leave it alone for now and hope that it goes away. Anyway, I am calling this cycle done and will NEVER use a Beligas product again. I had good growth and no sides from Odin. I had heard so many good things about beligas… it just sucks to have a bad experience with them. My last pinning was Wednesday, so I guess I will start PCT on about the 20th give or take.
 

suppsforlife

Well-known member
yeah, unfortunately it happens when someone can't tolerate Beligas. but others can't tolerate Odin... saying this from experience discussing with my clients
 

Dman45069

New member
I had been using Odin 250 test-e. I have started my last vial, which is Beligas 300 test-e ( due to availability). Anyway, I have had pretty severe pain in my thighs where I inject. I never had anything like this with the Odin. Could it be due to the different oils the manufacturers use? As a side note, I started 30mg a day of Anavar for the last 4 weeks of my cycle the same day I started the Beligas test-e, could that have something to do with it? BTW, when I say pain, I mean it literally makes me limp, unless I consciously make myself not limp. Also, I have no fever and no redness or inflammation at injection site. But I have performed 1 injection in each leg so far and they both have had this issue.
I’ve had that happen before too. I didn’t stop with the test and ended up getting an infection. For the first 2 it just was sore as hell. The third started the inflammation.
 

zakco

Member
I remember getting insane pip when my buddy got none....same product. Cut the injection down with another brand....half and half. Probably good gear but we all tolerate shit differently.
 

Dman45069

New member
The test I use is smooth and no issues. Took a long while to find but worth it for sure! I also switched to flute after I had the infection taken care of.
 
Top